标题:Bias Free Threshold Estimation for Jump Intensity Function
作者:Lin Yi-wei; Li Zhen-wei; Song Yu-ping
作者机构:School of Mathematics, Shandong University, Jinan 250100, China;School of Finance and Business, Shanghai Normal University, Shanghai 200234, China
通讯作者:Song, YP
通讯作者地址:[Song, YP]Shanghai Normal Univ, Sch Finance & Business, Shanghai 200234, Peoples R China.
来源:高校应用数学学报B辑(英文版)
出版年:2019
卷:34
期:3
页码:309-325
DOI:10.1007/s11766-019-3630-4
关键词:Jump-diffusion model;Nonparametric estimation;Gamma asymmetric kernel.
摘要:In this paper, combining the threshold technique, we reconstruct Nadaraya-Watson estimation using Gamma asymmetric kernels for the unknown jump intensity function of a diffusion process with finite activity jumps. Under mild conditions, we obtain the asymptotic normality for the proposed estimator. Moreover, we have verified the better finite-sampling properties such as bias correction and efficiency gains of the underlying estimator compared with other nonparametric estimators through a Monte Carlo experiment.
收录类别:SCOPUS;SCIE
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-85071640321&doi=10.1007%2fs11766-019-3630-4&partnerID=40&md5=c83062ffc381b7ce8d1fe9a7858018f8
TOP